T Nation

Feeling Sick After Injection


#1

hey
this is my first msg tho im a long time reader...
well lets get stright to it.
just got my first injection 2 days ago (sus 250), and iv got the pain stright after and still today. but what really "scares" me is that i have flu like feeling and a lil fever, because its only been 2 days i dont think it an infection but what do u think?!?!?!

please asap


#2

First two cycles I did I got “test flu,” whatever the hell it is. I imagine it is your body reacting negatively to the foreign substance you are introducing into it, and using the fever as a means of fighting off this imaginary foe. First time I got it it was really bad, like I was shaking like crazy, had whole-body muscle-soreness, fever, chills, the works.

I had to go to bed early (which I never do) and cover myself up with about three blankets. Next day, however, I was pretty much fine, but I would get a little bit of it toward the end of the next few evenings, though incrementally less bad. It completely disappeared after about a week. Then I gave myself food poisoning, but that’s a different story!

From the limited amount of information you give this is what it sounds like to me. If things don’t change, of course, you will need to take measures to take care of yourself.

I hope you are injecting that sus at least EOD…


#3

yea…thanks for the fast replay.

the thing is i didn’t even injected myself…my Dr. did it for me.
so he knows he’s shit. new needle and all but still this feeling is weird.

anyone else can think of a reason?


#4

Well, if my theory is correct, it won’t matter who injects you, it will matter what you inject.


#5

so far just sustanon 250 that i got from the pharmacy (so must be the real deal).
but likelihood of infection is very small right?

trust me i hope ur theory is right!!!


#6

AGreed…

The compound is causing the flu-like symptoms, not the needles.


#7

Infection would be specific to the injection site,ie" swelling, redness, puss, bruising etc… some bodies just react differently to foreign compounds regardless of quality, purity of the compound injected.


#8

Hey! There’s Randizo! Long time no see, buddy!


#9

dont have any of the swelling, redness, puss,etc…just have the local pain and the general feeling of shit!!

but u saying its prob the body getting used to the foreign substance.


#10

Kap, yeah your body is just reacting as it would to most foreign substances… by attempting to defend itself from what it believes to be (poisonous).

Cortes, hey bud long time no see, I have been watching from a distance and laying low. I get on when I can. No more working from home unfortunately… How is your training going?

Sry to hijack


#11

Randizo YGPM


#12

Pain where you inject sus is extremely common and can hurt like a mule has kicked you in the thigh.

If theres extreme swelling, redness or heat its when you should start worrying that it may be something potentially more.


#13

I’ve heard from a few people that “test flu” can relate to which site you inject into. Try a different injection site.


#14

Nice avatar, kap. I’m not certain how I feel about that vagina pad clinging to the lips, however =0


#15

hahahaha cortes

any way today i feel better and the pain is better. ill give it another day.

btw i have no redness, swelling or heat so i figured its not that bad.


#16

Sounds like you’re probably fine. Enjoy the ride from here on out!


#17

thanks man…

lets see how this gear is!!!


#18

Your avatar was so distracting that after I thought “test flu”, and saw that cortes answered it already… I didnt get much else read/done.

Well done.


#19

thanks…i love it too
ill keep looking for more pic as distracting as this one.


#20

ho yea just one more thing…
can i continue to train with the “test flu”??
like feeling sick but not as bad, will it effect my training or should i go on and not be a pussy?